Most individuals who supplement using Magnical-D will not notice any change in their bowel habits; however, calcium tends to cause constipation and magnesium tends to cause loose stools. Magnesium works by improving the contractility of muscles including the muscles within the GI tract. Magnical-D does not contain magnesium oxide, which is known to cause significant diarrhea due to poor absorption. If you are experiencing some loose stools after starting Magnical-D, our research has shown that this will usually settle down within a week or two. If loose stools persist, please see a doctor.
Articles in this section
- Why not take a calcium and magnesium supplement that contains calcium carbonate and/or magnesium oxide?
- Why isn't there more calcium in the Magnical-D?
- Why do I have loose stools when I take Magnical-D?
- Why are reishi and shiitake mushrooms in Magnical-D?
- My calcium and magnesium supplement contains Vitamin K1, is this okay?
- What is the dosage for Magnical-D?
- What are the key ingredients in Magnical-D?